Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Shoulder pain, chest and arm tingling. Painful to stand. Done PT. Any suggestions?

I have a terrible burning pain in my left shoulder blade area that turns into tingling into my chest and into my upper arm. It is painful to stand for very long. Sitting and lying down are much better. This all happened after putting a lightweight container into a closet 2 weeks ago. Have had PT and chiro with no relief as well as used a TENS unit,
Ice and Advil. Any suggestions on what to do next?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain that you are having is likely to be a nerve related pain. Using a cervical, avoiding using a pillow and taking methylcobalamin supplements are likely to help you. Do consult a neurologist for proper treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor